Alert archive / New York / Special Marine Warnings in 2012

Special Marine Warning 16, NWS Buffalo, NY

July 17, 2012

NWS Buffalo, NY issued this special marine warning at Jul 17, 2012, 9:50 PM EDT. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2012, 9:50 PM EDT (01:50 UTC)
Expired
Jul 17, 2012, 10:24 PM EDT
In force
34 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

The radar

The Buffalo radar (KBUF), 47 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1611 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1387 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WHUS51 KBUF 180150
SMWBUF
LOZ042-062-180245-
/O.NEW.KBUF.MA.W.0016.120718T0150Z-120718T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
950 PM EDT TUE JUL 17 2012

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  LAKE ONTARIO FROM 5NM EAST OF WILSON TO THIRTY MILE POINT

* UNTIL 1045 PM EDT

* AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS...  ABOUT 4 NM
  NORTHWEST OF WILSON...MOVING EAST AT 30 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  WILSON...
  OLCOTT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL MARINE INTERESTS SHOULD REMAIN ALERT AND SMALL BOATS TAKE SHELTER
IMMEDIATELY.

BOATERS SHOULD GO TO A SAFE HARBOR IMMEDIATELY. IF POSSIBLE REMAIN
BELOW DECK TO AVOID THE THREAT OF LIGHTNING. STRONG GUSTY WINDS AND
HIGH WAVES MAY QUICKLY CAPSIZE YOUR CRAFT. BOATS IN PORT SHOULD NOT
VENTURE OUT UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4347 7893 4337 7855 4337 7853 4333 7879
      4329 7893 4330 7898
TIME...MOT...LOC 0149Z 282DEG 30KT 4337 7882

$$

HIBBERT
2 follow-up statements
083 
FZUS71 KBUF 180216
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1016 PM EDT TUE JUL 17 2012

LOZ042-062-180245-
/O.CON.KBUF.MA.W.0016.000000T0000Z-120718T0245Z/
1016 PM EDT TUE JUL 17 2012

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR 
LAKE ONTARIO FROM 5NM WEST OF WILSON TO THIRTY MILE POINT...

AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS OVER
OLCOTT ABOUT 2 NM SOUTHWEST OF OLCOTT...MOVING EAST AT 35 KNOTS.

AT 1000 PM EDT A WIND GUST OF 44 KNOTS WAS REPORTED AT OLCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD GO TO A SAFE HARBOR IMMEDIATELY. IF POSSIBLE REMAIN
BELOW DECK TO AVOID THE THREAT OF LIGHTNING. STRONG GUSTY WINDS AND
HIGH WAVES MAY QUICKLY CAPSIZE YOUR CRAFT. BOATS IN PORT SHOULD NOT
VENTURE OUT UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4347 7893 4337 7855 4337 7853 4333 7879
      4329 7893 4330 7898
TIME...MOT...LOC 0215Z 281DEG 36KT 4333 7872

$$

HIBBERT
329 
FZUS71 KBUF 180224
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1024 PM EDT TUE JUL 17 2012

LOZ042-062-180234-
/O.CAN.KBUF.MA.W.0016.000000T0000Z-120718T0245Z/
1024 PM EDT TUE JUL 17 2012

...SPECIAL MARINE WARNING CANCELLED...

LAT...LON 4347 7893 4337 7855 4337 7853 4333 7879
      4329 7893 4330 7898
TIME...MOT...LOC 0224Z 282DEG 30KT 4331 7843

$$

HIBBERT

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 17, 9:28 PM EDT, 22 minutes earlier.

Area forecast discussion, Jul 17, 9:28 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
928 PM EDT TUE JUL 17 2012

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL DROP SOUTH ACROSS THE AREA TONIGHT AND
BRING SCATTERED SHOWERS AND THUNDERSTORMS. BEHIND THE FRONT...
CANADIAN HIGH PRESSURE WILL BRING A WELCOME CHANGE TO COOLER
CONDITIONS WEDNESDAY THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A COLD FRONT DROPPING SOUTHWARD FROM CANADA WILL PUSH SOUTH OF
LAKE ONTARIO OVERNIGHT. AT 920 PM...RADAR SHOWS A LINE OF
THUNDERSTORMS DEVELOPING ALONG THIS BOUNDARY BETWEEN OLCOTT AND
HILTON...WITH THIS LINE PROPAGATING TO THE EAST...AS IT GRADUALLY
DROPS SOUTHWARD WITH THE FRONT. WILL CONTINUE TO MONITOR THIS LINE
FOR SEVERE WEATHER POTENTIAL...THOUGH THE THREAT FOR WIDESPREAD
STRONG WINDS HAS DIMINISHED FROM THIS AFTERNOON...WINDS ALOFT
STILL ARE QUITE STRONG AS SHOWN BY THE BUFFALO 00Z SOUNDING.
EVENTUALLY...THE LOSS OF DAYTIME HEATING...AND A WEAKENING WIND
FIELD ALOFT WILL DIMINISH THE SEVERE WEATHER POTENTIAL WITH
TIME.

OTHERWISE...THE BIG QUESTION IS WILL BUFFALO...ROCHESTER...AND THE
REST OF WESTERN NEW YORK RECEIVE ANY MUCH NEEDED RAIN WITH THIS
FRONT. AT THIS TIME...CHANCES APPEAR TO BE DIMINISHING FOR THE
BUFFALO METRO AREA...AND SOUTHERN PORTIONS OF THE CWA NEAR THE
PENNSYLVANIA LINE. AS FORECAST BY THE HRRR...THE FRONT HAS
SPARKED STORMS WHICH WILL LIKELY BRING RAIN TO
ORLEANS/MONROE/WAYNE COUNTIES...WHICH COULD PROVIDE SOME RELIEF
TO THE DROUGHT CONDITIONS TO THESE LOCATIONS. THIS SAID...THE HRRR
ALONG WITH MOST OTHER GUIDANCE DOES WEAKEN THIS LINE LATER THIS
EVENING.

FOR TEMPERATURES...WARM AND RATHER HUMID CONDITIONS WILL BE THE RULE TONIGHT
WITH MANY LOCATIONS ACROSS THE LAKE PLAINS EXPECT TO STAY ABOVE 70
DEGREES.

ON WEDNESDAY...THE COLD FRONT IS FORECAST TO STALL SOUTH OF THE NEW
YORK/PA BORDER WHILE A WEAK WAVE MOVES EAST ALONG THE BOUNDARY.
A MOIST NORTHERLY FLOW LINGERING BEHIND THE FRONT...COMBINED WITH
ADDITIONAL LIFT FROM A PASSING UPPER LEVEL JET STREAK...COULD STILL
STILL RESULT IN A FEW MORE SHOWERS AND POSSIBLE THUNDERSTORMS FOR
AREAS MAINLY SOUTH OF THE THRUWAY. WILL MAINTAIN THE HIGHEST POPS
ACROSS THE SOUTHERN TIER WHICH WILL BE CLOSER TO DEEPER LOW LEVEL
MOISTURE AND FAVORABLE INSTABILITY.

THE INCREASED CLOUD COVER AND LINGERING CHANCES FOR PCPN WILL BRING
WELCOME RELIEF FROM THIS AFTERNOON'S OPPRESSIVE CONDITIONS. EXPECT
TEMPERATURES TO RANGE FROM THE UPPER 70S TO THE MID 80S.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
WEDNESDAY NIGHT THE SLOW SOUTHWARD PUSH TO THE COLD FRONT WILL
LIKELY START THIS PERIOD WITH THE COLD FRONT DRAPED JUST TO THE
SOUTH OF THE STATE BORDER. AN ANAFRONTAL STRUCTURE WILL LEAD TO A
FEW SHOWERS AND PERHAPS A RUMBLE OF THUNDER LINGERING ACROSS THE
SOUTHERN TIER THROUGH THE EVENING HOURS. AS COOLER AIR ADVECTS
SOUTHWARD ACROSS THE EASTERN GREAT LAKES A MORE COMFORTABLE NIGHT
WILL BE HAD ACROSS THE NORTH COUNTRY AND AREAS JUST SOUTH OF THE
LAKE ONTARIO SHORELINE ALONG WITH LOWERING DEW POINTS. SOME PATCHY
FOG AND LOW CLOUDS ARE POSSIBLE ACROSS THE SOUTHERN TWO TIERS OF
COUNTIES BEHIND THE COLD FRONT WEDNESDAY NIGHT WHERE DEWPOINTS WILL
BE SLOW TO FALL.

THURSDAY HIGH PRESSURE WILL PUSH SOUTHWARD FROM NEAR JAMES BAY
BRINGING A COMFORTABLE DAY WITH MOSTLY SUNNY SKIES TO THE
NORTH...WHILE TO THE SOUTH WHERE LOW LEVEL MOISTURE WILL LINGER A
PARTLY SUNNY SKY IS LIKELY. TEMPERATURES AT 850 HPA AVERAGE 10 TO
14C ACROSS THE AREA WHICH WILL PROMOTE AFTERNOON HIGHS IN THE UPPER
70S TO AROUND 80. THOUGH THESE TEMPERATURES ARE ONLY A FEW DEGREES
COOLER THAN WEDNESDAY...THE DRIER AIR WITH DEWPOINTS ABOUT 10
DEGREES LOWER WILL MAKE FOR A COMFORTABLE DAY.

THURSDAY NIGHT A COMPLEX OF THUNDERSTORMS IS EXPECTED TO FORM
UPSTREAM OVER THE WESTERN GREAT LAKES. THE AXIS OF THETA-E ALONG
WITH THE SE ORIENTATION OF 1000-500 THICKNESS LINES SUGGEST THAT
THESE THUNDERSTORMS SHOULD DIVE SOUTHEASTWARD AND REMAIN JUST TO THE
WEST AND SOUTH OF THE SOUTHERN TIER. WILL CONTINUE A DRY FORECAST
THOUGH SOME MID AND HIGH LEVEL CLOUDS MAY STREAM ACROSS PORTIONS OF
WESTERN NEW YORK. OTHERWISE EXPECT A MAINLY CLEAR SKY THURSDAY NIGHT
ALLOWING FOR TEMPERATURES TO DROP BACK INTO THE LOWER 50S ACROSS THE
INLAND SOUTHERN TIER AND NORTH COUNTRY...TO AROUND 60 CLOSER TO THE
LAKES.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THIS TIME PERIOD WILL LARGELY BE DRY...THOUGH A WEAK FRONTAL
BOUNDARY COULD BRING SOME SPOTTY SHOWERS AND THUNDERSTORMS TOWARDS
THE END OF THE WEEKEND/BEGINNING OF THE WORK WEEK. TEMPERATURES WILL
AVERAGE AROUND NORMAL FOR THE TIME PERIOD AND NO EXTREME HEAT
EXPECTED.

THE LARGE SCALE PATTERN FOR THIS TIME PERIOD PLACES A BROAD RIDGE OF
HIGH PRESSURE OVER THE CENTRAL US/ROCKIES WITH SHORT WAVE TROUGHS
ROUNDING THE RIDGE AND CROSSING THE EASTERN GREAT LAKES THROUGH THE
PERIOD.

FOR FRIDAY A GENERAL TROUGH WILL BE ACROSS NEW ENGLAND AND THE
EASTERN GREAT LAKES REGION. MOISTURE IS MARGINAL AND WITH PLENTY OF
DRY AIR IN THE LOW TO MID LEVELS BELOW THIS MOISTURE WILL MAINTAIN
THE DRY FORECAST WITH A MIX OF SUN AND CLOUDS. WITH THIS NORTHERLY
FLOW EXPECT AFTERNOON TEMPERATURES TO REMAIN BELOW NORMAL...WITH
COMFORTABLE SUMMER HIGHS IN THE MID TO UPPER 70S.

ON SATURDAY BOTH THE 12Z ECMWF AND GFS BRING A RIDGE ALOFT ACROSS
THE REGION BEHIND A SHORT WAVE THAT IS EXITING ACROSS NEW ENGLAND
AND OVER THE WESTERN ATLANTIC. WITH AMPLE DRY AIR EXPECT MOSTLY
SUNNY SKIES AND AFTERNOON TEMPERATURES SEVERAL DEGREES WARMER. AIR
TEMPERATURES OF LOW TO MID 80S WILL BE COMMON...AND THOUGH DEW
POINTS WILL BE RISING MOST AREAS SHOULD STAY BELOW 60...SO WE SHOULD
STILL REMAIN COMFORTABLE.

ON SUNDAY BOTH THE ECMWF AND GFS BRING THE CREST OF WARMTH ALOFT
ACROSS THE REGION WITH 850 HPA TEMPERATURES REACHING +15 TO +18C.
BEHIND THE UPPER LEVEL RIDGE CLOUDS WILL LIKELY INCREASE SOME AS
WELL...LEAVING TEMPERATURES SUNDAY SIMILAR TO SATURDAY. AN UPPER
LEVEL SHORT WAVE ACROSS SOUTHERN CANADA WILL CLIP/NEAR THE NORTH
COUNTRY SUNDAY WITH A SLIGHT CHANCE FOR A SHOWER OR ISOLATED
THUNDERSTORMS. THOUGH TEMPERATURES SUNDAY WILL BE SIMILAR TO
SATURDAY THE DEW POINT WILL BE HIGHER...WITH A MORE NOTICEABLE FEEL
OF HUMIDITY TO THE AIR. DEW POINTS WILL LIKELY CLIMB INTO THE 60S ON
SUNDAY.

ON MONDAY BOTH THE ECMWF AND GFS BRING A WEAK FRONTAL BOUNDARY
ACROSS THE REGION FROM THE NORTHERN GREAT LAKES. WITH THE BUILDING
MOISTURE AHEAD OF THIS FRONT A SHOWER OR THUNDERSTORM IS POSSIBLE
LATE SUNDAY NIGHT AND INTO MONDAY. GIVEN OUR DRY SPELL AND THE
WEAKNESS OF THIS FRONTAL BOUNDARY WILL JUST GO WITH LOW CHC POPS.
SOUTHWESTERLY WINDS AHEAD OF THIS FRONTAL BOUNDARY WILL MAINTAIN
SLIGHTLY WARMER THAN NORMAL TEMPERATURES FOR OUR REGION WITH
AFTERNOON HIGHS IN THE 80S

TUESDAY BOTH THE GFS AND ECMWF BRING DRIER AIR ACROSS THE REGION
WITH HIGH PRESSURE FOLLOWING THE WEAK FRONTAL BOUNDARY. SLIGHTLY
COOLER...BUT MORE NOTICEABLE LOWER DEWPOINTS ON TUESDAY WITH A
RETURN TO PLENTY OF SUNSHINE.

OVERNIGHT LOWS WILL GENERALLY FALL BACK INTO THE 60S...WITH THE
WARMEST NIGHT LIKELY SUNDAY NIGHT AHEAD OF THE WEAK COLD FRONT...AND
COOLEST MORNINGS FRIDAY AND SATURDAY WITH MAINLY CLEAR SKIES...LOW
DEW POINTS AND LIGHT WINDS.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
EXPECT MAINLY VFR CONDITIONS THIS EVENING AS A COLD FRONT DROPS
FROM NORTH TO SOUTH...AND ACROSS THE REGION TODAY. THUNDERSTORMS
WILL LIKELY BE QUITE SCATTERED IN NATURE...BUT IF ONE DOES HAPPEN
TO CROSS A TAF SITE IT WOULD LIKELY RESULT IN A BRIEF BUT ABRUPT
LOWERING OF CONDITIONS.

WINDS WILL SHIFT BEHIND THIS FRONT LATER TONIGHT...DIMINISHING THE
CHANCE FOR ANY RAIN. HOWEVER...THERE STILL WILL BE SOME MOISTURE
IN THE BOUNDARY LAYER...AND WHILE DRIER AIR WILL BUILD IN...THERE
WILL BE A LIMITED POTENTIAL FOR FOG TONIGHT AT SOME LOCATIONS.

AFTER THIS...EXPECT MAINLY VFR CONDITIONS NORTH OF I-90 AT
BUF/IAG/ROC/ART. AFTERNOON SHOWERS AND THUNDERSTORMS MAY DEVELOP
AT JHW...NEAR WHERE THE BOUNDARY WILL BE STALLED.

OUTLOOK...
THURSDAY THROUGH SUNDAY...MAINLY VFR.

&&

.MARINE...
LOW PRESSURE TRACKING ACROSS THE ST LAWRENCE RIVER WILL MOVE TO THE
EAST AND DRAG A COLD FRONT SOUTH ACROSS THE LOWER LAKES TONIGHT. THE
TIGHT PRESSURE GRADIENT SOUTH OF THE FRONT WILL RESULT IN SCA
CONDITIONS THROUGH THE EVENING. SCATTERED SHOWERS AND THUNDERSTORMS
WILL ALSO ACCOMPANY THE FRONT THIS EVENING AND TONIGHT.

HIGH PRESSURE FOLLOWING THE DEPARTING COLD FRONT WILL RESULT IN
CALMER CONDITIONS WEDNESDAY THROUGH FRIDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LEZ040-
         041.
         SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
         LOZ044-045.

&&

SYNOPSIS...TJP
NEAR TERM...APFFEL/TJP
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...APFFEL
MARINE...APFFEL/TJP
Hazardous weather outlook, Jul 17, 8:57 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
857 PM EDT TUE JUL 17 2012

NYZ001>008-010>014-019>021-085-190100-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
857 PM EDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-190100-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
857 PM EDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:13 AM EDTSpecial Weather StatementBUFLewis62 min
Jul 18, 12:41 AM EDTSpecial Weather StatementBUFOneida64 min

Nearby

Special Marine Warnings in New York, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.